A remark on Arakelyan's theorem in higher dimensions

2021
journal article
article
dc.abstract.enWe prove that any continuous function on a ray of balls, say E, in Cm, which is holomorphic in the interior of E, can be uniformly approximated on E by entire functions. This can be viewed as a variant of Arakelyan’s approximation theorem in higher dimensions.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorLewandowski, Arkadiusz - 135964 pl
dc.date.accessioned2021-08-04T13:21:13Z
dc.date.available2021-08-04T13:21:13Z
dc.date.issued2021pl
dc.description.physical91-96pl
dc.description.volume165pl
dc.identifier.doi10.4064/cm8189-6-2020pl
dc.identifier.eissn1730-6302pl
dc.identifier.issn0010-1354pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/276955
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subject.enArakelyan theorempl
dc.subject.enMergelyan theorempl
dc.subject.enbounded exhaustion hulls propertypl
dc.subject.enpolynomial convexitypl
dc.subtypeArticlepl
dc.titleA remark on Arakelyan's theorem in higher dimensionspl
dc.title.journalColloquium Mathematicumpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
We prove that any continuous function on a ray of balls, say E, in Cm, which is holomorphic in the interior of E, can be uniformly approximated on E by entire functions. This can be viewed as a variant of Arakelyan’s approximation theorem in higher dimensions.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Lewandowski, Arkadiusz - 135964
dc.date.accessioned
2021-08-04T13:21:13Z
dc.date.available
2021-08-04T13:21:13Z
dc.date.issuedpl
2021
dc.description.physicalpl
91-96
dc.description.volumepl
165
dc.identifier.doipl
10.4064/cm8189-6-2020
dc.identifier.eissnpl
1730-6302
dc.identifier.issnpl
0010-1354
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/276955
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subject.enpl
Arakelyan theorem
dc.subject.enpl
Mergelyan theorem
dc.subject.enpl
bounded exhaustion hulls property
dc.subject.enpl
polynomial convexity
dc.subtypepl
Article
dc.titlepl
A remark on Arakelyan's theorem in higher dimensions
dc.title.journalpl
Colloquium Mathematicum
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
1
Views per month
Views per city
Knurow
1

No access

No Thumbnail Available